MathSciNet Relay Station
MathSciNet bibliographic data
MR811992 82A05
van Dongen, P. G. J.; Ernst, M. H. Cluster size distribution in irreversible aggregation at large times. J. Phys. A 18 (1985), no. 14, 2779–2793.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement